ROUGH CONTINUOUS CONVERGENCE OF SEQUENCES OF SETS


Olmez O., ALBAYRAK H. , AYTAR S.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.3, pp.619-626, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.22190/fumi210202046o
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.619-626
  • Keywords: Wijsman convergence, rough convergence, alpha-convergence, equicontinuity, CONES

Abstract

In this paper, we define a new type of convergence of sequences of sets by using the continuous convergence (or alpha-convergence) of the sequence of distance functions. Then we proved in which case it is equivalent to rough Wijsman convergence by considering the different values of the roughness degrees.